Kollár’s Package for Polystable Locally Abelian Parabolic Higgs Bundles

  • Junchao Shentu

    University of Science and Technology of China, Hefei, Anhui, P. R. China
  • Chen Zhao

    University of Science and Technology of China, Hefei, Anhui, P. R. China
Kollár’s Package for Polystable Locally Abelian Parabolic Higgs Bundles cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We generalize Kollár’s package (including torsion-freeness, injectivity theorem, vanishing theorem and decomposition theorem) to polystable locally abelian parabolic Higgs bundles twisted by a multiplier ideal sheaf associated with an -divisor. This gives a uniform treatment for various kinds of Kollár’s package in different topics in complex geometry. As applications, the weak positivity (in the sense of Viehweg) and the generic vanishing property for higher direct image sheaves are deduced.

Cite this article

Junchao Shentu, Chen Zhao, Kollár’s Package for Polystable Locally Abelian Parabolic Higgs Bundles. Publ. Res. Inst. Math. Sci. 62 (2026), no. 4, pp. 715–750

DOI 10.4171/PRIMS/62-4-3